Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 4, NWS Fort Worth, TX

March 15, 2014Fannin County, Hunt County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 15, 2014, 7:14 PM CDT for Fannin County, Hunt County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2014, 7:14 PM CDT (00:14 UTC)
Expired
Mar 15, 2014, 8:15 PM CDT
In force
61 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Fannin County, TX, Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 141 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 2:17 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
743 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

160 
WUUS54 KFWD 160014
SVRFWD
TXC147-231-160115-
/O.NEW.KFWD.SV.W.0004.140316T0014Z-140316T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
714 PM CDT SAT MAR 15 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FANNIN COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN HUNT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 815 PM CDT

* AT 714 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF CELESTE...
  MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CELESTE AND LEONARD AROUND 720 PM...
  GREENVILLE AROUND 725 PM...
  BAILEY AROUND 730 PM...
  COMMERCE AROUND 740 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND 
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3362 9585 3310 9586 3310 9630 3335 9629
      3335 9637 3347 9639
TIME...MOT...LOC 0014Z 248DEG 36KT 3323 9627

$$


AS
3 follow-up statements
464 
WWUS54 KFWD 160035
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 PM CDT SAT MAR 15 2014

TXC147-231-160115-
/O.CON.KFWD.SV.W.0004.000000T0000Z-140316T0115Z/
FANNIN TX-HUNT TX-
735 PM CDT SAT MAR 15 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHERN HUNT AND SOUTHERN FANNIN COUNTIES...

AT 736 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTH OF WOLFE CITY...MOVING
EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LADONIA AND WINDOM AROUND 745 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

&&

LAT...LON 3361 9585 3310 9586 3312 9627 3337 9623
      3349 9632 3350 9630 3362 9586
TIME...MOT...LOC 0036Z 248DEG 36KT 3334 9601

$$


DUNN
606 
WWUS54 KFWD 160101
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
801 PM CDT SAT MAR 15 2014

TXC147-231-160115-
/O.CON.KFWD.SV.W.0004.000000T0000Z-140316T0115Z/
FANNIN TX-HUNT TX-
801 PM CDT SAT MAR 15 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN HUNT AND SOUTHERN FANNIN COUNTIES...

AT 759 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 
60 MPH. THIS STORM WAS LOCATED NEAR COMMERCE...MOVING EAST AT 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING HAIL. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3361 9585 3310 9587 3312 9607 3313 9610
      3338 9610 3352 9617 3351 9628 3351 9627
      3362 9587
TIME...MOT...LOC 0059Z 248DEG 36KT 3342 9575

$$


DUNN
066 
WWUS54 KFWD 160109
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
809 PM CDT SAT MAR 15 2014

TXC147-231-160119-
/O.EXP.KFWD.SV.W.0004.000000T0000Z-140316T0115Z/
FANNIN TX-HUNT TX-
809 PM CDT SAT MAR 15 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUNT AND SOUTHERN
FANNIN COUNTIES EXPIRES AT 815 PM CDT...

AT 809 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3361 9585 3310 9587 3312 9607 3313 9610
      3338 9610 3352 9617 3351 9628 3351 9627
      3362 9587
TIME...MOT...LOC 0109Z 248DEG 36KT 3345 9564

$$




DUNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 6:41 PM CDT, 33 minutes earlier.

Area forecast discussion, Mar 15, 6:41 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT SAT MAR 15 2014

.AVIATION...
/00Z TAFS/

DFW AIRPORTS...WE CONTINUE TRACKING A LINE OF SHOWERS AND STORMS THROUGH
THE DFW METRO CURRENTLY. CURRENT SPEED ESTIMATES INDICATE MAIN
LINE SHOULD BE EAST OF THE AIRPORTS BY 01Z OR 8 PM...THEN VCSH AND
MVFR CIGS AHEAD OF THE COLD FRONT AND WITH THE UPPER LEVEL SYSTEM
PASSING ACROSS THE REGION. SOME BRIEF PERIODS OF VFR ARE CERTAINLY
POSSIBLE AS WELL. POST CONVECTIVE WINDS WILL LIKELY BE GUSTY OUT
OF THE WEST 15-30 KTS...BEFORE PREVAILING FROM NW UNDER 10 KTS.
AFTER THE FROPA AROUND MIDNIGHT...WILL SEE GUSTY NW WINDS AROUND
15 KTS...BECOMING SUSTAINED 20-25 KTS WITH GUSTS IN EXCESS OF 35
KTS AT TIMES. CIGS WILL RISE WITH THE FRONTAL INVERSION TO 025
AFTER SUNRISE SUNDAY...GOING INTO LOW VFR BETWEEN 030-040 FOR MUCH
OF THE DAY SUNDAY. FOR NOW...HAVE LEFT ANY -RA OUT OF THE EXTENDED
PART OF THE TAF.

WACO...SIMILAR TRENDS TO DFW WITH TRACKING CONVECTION OFF TO THE
NORTHWEST. WILL HAVE A 2 HRS VCTS PERIOD MID-LATE EVENING WITH
SOME UNCERTAINTIES ON HOW MUCH COVERAGE GETS INTO THE CENTRAL
TEXAS AREA. OTHERWISE...CURRENT SATELLITE TRENDS DICTATE A MORE
POSITIVE CEILING FORECAST IN VFR BEFORE FROPA AFTER MIDNIGHT.
AFTER FROPA...WILL HOLD TO MVFR CIGS THOUGH SOME GUIDANCES AND
SOUNDINGS ARE SHOWING IFR POSSIBLE BY MORNING. HAVE A HARD TIME
WITH THAT CONSIDERING THE FRONTAL INVERSION WILL BE SLOWLY
DEEPENING WITH TIME. OTHERWISE...SOUTH FLOW AROUND 10 KTS WILL
SHIFT WSW BY LATE EVENING...THEN GO NW 10-15 KTS AFTER MIDNIGHT.
STRONG CAA WILL DRIVE GUSTY NW WINDS 20-25 KTS WITH GUSTS TO 35
KTS BY MID MORNING AND AFTER...AS CIGS RISE INTO LOW VFR 030-040
BY MIDDAY AND AFTER SUNDAY.

05/

&&

.PREV DISCUSSION... /ISSUED 257 PM CDT SAT MAR 15 2014/
A WELL DEFINED SHORT WAVE WILL OPEN UP AND LIFT NORTHEAST ACROSS
OKLAHOMA TONIGHT WHILE A SECONDARY PIECE OF ENERGY DROPS SOUTH
INTO FAR WEST TEXAS/NORTHERN MEXICO. LARGE SCALE LIFT COUPLED WITH
ABUNDANT MOISTURE AND MODERATE INSTABILITY WILL RESULT IN NUMEROUS
SHOWERS AND THUNDERSTORMS. ALTHOUGH AFTERNOON CLOUD COVER HAS
LIMITED LOW LEVEL DESTABILIZATION...THE MID LEVELS OF THE
ATMOSPHERE REMAIN UNSTABLE AND THERE IS ENOUGH VERTICAL WIND SHEAR
TO SUSTAIN SOME UPDRAFTS. THEREFORE...SOME STORMS MAY BRIEFLY
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ALTHOUGH SURFACE
WINDS ARE BACKED AT MANY LOCATIONS CURRENTLY...THE WIND FIELDS ARE
LARGELY UNIDIRECTIONAL ABOVE THE SURFACE. THEREFORE...THE TORNADO
THREAT IS FAIRLY LOW...BUT NOT ZERO.

RAIN AND THUNDERSTORM CHANCES WILL DECREASE FROM WEST TO EAST
THROUGH THE EVENING AS DRY AIR FILTERS IN ON THE BACK SIDE OF THE
EXITING SHORT WAVE. ONCE THE TROUGH AXIS PASSES TO THE EAST...A
COLD FRONT WILL MOVE QUICKLY SOUTHEAST ACROSS NORTH TEXAS.
ALTHOUGH THE COLD FRONT WILL PROVIDE SOME LOW LEVEL FORCING...LARGE
SCALE SUBSIDENCE SHOULD KEEP PRECIPITATION LIGHT OVERNIGHT.

SUNDAY WILL BE A CLOUDY...COOL AND WINDY DAY WITH NEAR STEADY OR
SLOWLY FALLING TEMPERATURES. A NORTH TO NORTHWEST WIND WILL
INCREASE BETWEEN 20 AND 30 MPH WITH SOME GUSTS TO 40
MPH...ESPECIALLY ACROSS THE WESTERN TWO THIRDS OF THE REGION.
THEREFORE...A WIND ADVISORY WILL MOST LIKELY BE NEEDED FOR A
LARGE PORTION OF THE AREA. SINCE RELATIVE HUMIDITY VALUES WILL
REMAIN HIGH AND THE GROUND WILL BE MOIST FROM TODAY/S
RAINFALL...FIRE WEATHER CONCERNS WILL BE MINIMAL.

EARLIER MODEL RUNS WERE SHOWING A POTENTIAL FOR SOME WINTER
PRECIPITATION ACROSS THE WESTERN/SOUTHWESTERN ZONES NEAR THE CORE
OF THE UPPER LOW SUNDAY AFTERNOON AND SUNDAY NIGHT. HOWEVER...THE
CURRENT MODEL SOLUTIONS...INCLUDING THE 12Z ECMWF...KEEP THE
UPPER LOW WELL WEST AND SOUTH OF THE CWA. THEREFORE...WE WILL NOT
MENTION ANY WINTER PRECIPITATION ACROSS NORTH TEXAS WITH THIS
FORECAST PACKAGE.

CLOUDS WILL CLEAR SUNDAY NIGHT AND WIND SPEEDS WILL DECREASE WHICH
WILL LEAD TO OPTIMAL RADIATIONAL COOLING. LOCATIONS GENERALLY
NORTH OF THE INTERSTATE 20 CORRIDOR WILL HAVE A POTENTIAL TO FALL
BELOW FREEZING FOR A FEW HOURS OVERNIGHT SUNDAY/EARLY MONDAY
MORNING.

TEMPERATURES MONDAY WILL WARM STEADILY UNDER ABUNDANT SUN.
HOWEVER...A WARM AIR ADVECTION PATTERN WILL NOT BEGIN TO TAKE
SHAPE UNTIL MONDAY NIGHT/TUESDAY WHEN A SURFACE TROUGH DEEPENS
ACROSS THE NORTHERN AND CENTRAL PLAINS IN RESPONSE TO A DEVELOPING
UPPER TROUGH ACROSS THE CENTRAL ROCKIES. TUESDAY SHOULD BE A WARM
AND BREEZY DAY WITH AFTERNOON HIGHS FROM THE LOWER 70S TO THE
LOWER 80S.

A WEAK COLD FRONT WILL MOVE INTO THE REGION TUESDAY NIGHT/
WEDNESDAY BUT WILL ONLY BRING SLIGHTLY COOLER AND DRIER AIR. THE
DRIER AIR WILL ONLY BE TEMPORARY AS SURFACE HIGH PRESSURE BUILDS
QUICKLY EAST AND ANOTHER SURFACE TROUGH DEEPENS ACROSS THE HIGH
PLAINS. THIS PATTERN WILL BRING A RETURN OF GULF MOISTURE AND
WARMER TEMPERATURES THURSDAY THROUGH FRIDAY.

A PROGRESSIVE SHORT WAVE TROUGH IS PROGGED TO ROTATE THROUGH THE
NORTHERN BRANCH OF THE JET STREAM ON THE WEEKEND. THE PASSAGE OF
THE TROUGH AXIS ACROSS THE CENTRAL PLAINS WILL SEND A WEAK COLD
FRONT SOUTHWARD INTO NORTH TEXAS. LIFT ALONG THE COLD FRONT SHOULD
BE ENOUGH TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS ON
SATURDAY.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  51  51  33  62  46 /  80  30  10   5   0
WACO, TX              49  54  34  65  44 /  60  30  20   5   0
PARIS, TX             52  55  32  57  39 /  90  30  10  10   5
DENTON, TX            48  48  31  61  43 /  80  30  10   5   0
MCKINNEY, TX          48  50  30  58  39 /  80  30  10   5   0
DALLAS, TX            50  52  33  62  44 /  80  30  10   5   0
TERRELL, TX           50  56  33  59  43 /  80  30  10   5   0
CORSICANA, TX         53  58  34  62  44 /  80  30  10   5   0
TEMPLE, TX            48  54  35  65  42 /  60  30  20   5   0
MINERAL WELLS, TX     45  49  31  67  40 /  60  30  10   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

05/79
Hazardous weather outlook, Mar 15, 2:57 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
257 PM CDT SAT MAR 15 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
257 PM CDT SAT MAR 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTH AND CENTRAL TEXAS
THIS AFTERNOON AND TONIGHT. SOME STORMS MAY BE SEVERE WITH THE
POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED
TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NORTH WINDS BETWEEN 20 AND 30 MPH WITH GUSTS UP TO 40 MPH ARE
EXPECTED ON SUNDAY AND WOULD LIKELY RESULT IN A WIND ADVISORY
BEING ISSUED FOR MOST OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING
ACROSS THE REGION.

82/JLD

In the hours before

Special weather statement, Mar 15, 2:44 PM CDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
244 PM CDT SAT MAR 15 2014

TXZ115-152015-
STEPHENS TX-
244 PM CDT SAT MAR 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN STEPHENS COUNTY

AT 244 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF RANGER...MOVING NORTHEAST AT
40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GUNSIGHT AND NECESSITY.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3291 9864 3286 9857 3252 9858 3252 9891
      3254 9896
TIME...MOT...LOC 1944Z 230DEG 34KT 3254 9870

AS
Special weather statement, Mar 15, 3:55 PM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
355 PM CDT SAT MAR 15 2014

TXZ101-102-116-117-152130-
JACK TX-PALO PINTO TX-WISE TX-PARKER TX-
355 PM CDT SAT MAR 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN JACK COUNTY
  NORTHEASTERN PALO PINTO COUNTY
  NORTHWESTERN PARKER COUNTY
  SOUTHWESTERN WISE COUNTY

AT 355 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF MINERAL WELLS...MOVING NORTHEAST
AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GRAFORD...MINERAL WELLS...
BOONSVILLE...COTTONDALE...POOLVILLE AND MINERAL WELLS STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3333 9800 3308 9769 3279 9811 3297 9832
TIME...MOT...LOC 2055Z 223DEG 27KT 3294 9807

AS
Special weather statement, Mar 15, 4:17 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
417 PM CDT SAT MAR 15 2014

TXZ116-117-130-152145-
ERATH TX-PALO PINTO TX-PARKER TX-
417 PM CDT SAT MAR 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN ERATH COUNTY
  SOUTHEASTERN PALO PINTO COUNTY
  WESTERN PARKER COUNTY

AT 417 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF STEPHENVILLE...MOVING
NORTHEAST AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COOL...GORDON...GRAFORD...
MINERAL WELLS...HUCKABAY...MORGAN MILL...POOLVILLE AND MINERAL WELLS
STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3300 9822 3300 9785 3256 9790 3255 9807
      3250 9807 3238 9801 3214 9845 3226 9854
      3230 9847 3251 9848 3252 9854
TIME...MOT...LOC 2117Z 237DEG 33KT 3232 9837

AS
Local storm report, Mar 15, 6:21 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
621 PM CDT SAT MAR 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             SIDNEY                  31.95N  98.73W
03/15/2014  E1.75 INCH       COMANCHE           TX   AMATEUR RADIO
Special weather statement, Mar 15, 6:41 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT SAT MAR 15 2014

TXZ143-160015-
HAMILTON TX-
641 PM CDT SAT MAR 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL HAMILTON COUNTY

AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES WEST OF HAMILTON...MOVING EAST AT 35
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE HAMILTON.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3170 9844 3184 9816 3184 9791 3162 9792
      3167 9845
TIME...MOT...LOC 2341Z 273DEG 29KT 3175 9832

AS
Local storm report, Mar 15, 6:44 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
644 PM CDT SAT MAR 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             COMANCHE                31.90N  98.62W
03/15/2014  E1.00 INCH       COMANCHE           TX   TRAINED SPOTTER

            QUARTER SIZE HAIL IN THE CITY OF COMMANCHE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 7:19 PM CDTSpecial Weather StatementFWDJohnson26 min
Mar 15, 7:34 PM CDTSevere Thunderstorm WarningFWDHamilton41 min
Mar 15, 7:49 PM CDTAreal Flood AdvisoryFWDFannin, Grayson, Hunt116 min
Mar 15, 7:53 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Lamar52 min
Mar 15, 8:03 PM CDTSpecial Weather StatementFWDEllis, Hill27 min
Mar 15, 8:41 PM CDTSpecial Weather StatementFWDHill34 min
Mar 15, 9:34 PM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more21 hr
Mar 16, 1:40 AM CDTSpecial Weather StatementFWDNavarro35 min
Mar 16, 2:25 AM CDTSpecial Weather StatementFWDAnderson35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.